advertisement
Question
Posted by: IAN | 2012/02/08

ZARTAN 100MG

HI DOC
CAN THE ABOVE PILLS MAKE ME FEEL DEPRESSED AND ANXIOUS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ian

Depression and anxiety are noted as side effects from Zartan. I therefore, suggest that you consult a psychiatrist for the treatment of your symptoms.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement